Posted 31 January 2012 - 06:52 PM
Posted 15 February 2012 - 02:50 PM
What's up guys!
I haven't been here in ages again, no much sense to update every few days at this point as not much is going on-
So, I've been taking the 20 and 40 every other day. I haven't had any pimples for like a month now, except one which was gone in two days.
I went to the eye doctor again and got the same prescription again, except now I'll take it on and off for the remaining weeks until accutane course ends, to keep the side effect under control. It helps the first day I start taking it but comes pretty much two days after I've ended the 1 week course, oh well...
Yup not much, next update I'll post some pictures again, not living up to the thread name, oh well:D! I'll post tomorrow/friday! bye
Posted 14 March 2012 - 12:23 PM
What's up guys, is anybody following me anymore?
Yep, haven't posted in ages. Have had some problems in life and with school and my mood isn't the best per se.
About the treatment, I'm having quite a bit of problems with the side effects now. I've had the same eye problems,
they've remained the same/ got slightly better, the hair loss comes and goes. Currently I'm losing around 10 hairs when I run my hair through so that's quite a bit...
I went to my derm a few days ago and we talk how I'm dealing with the medicine and other things.. I mentioned that I've had some weight loss, even though I'm not sure If it's because of the drug or not. I'm now gonna take a week off and go to blood tests to see if anything has come up.
What I didn't remember to tell the derm is I've had in the past days some stomach gargling& bubbling/fizz ;I'm not sure if they're the right terms but everyone must know what I mean. Could it be a signal of something wrong going on in the stomach/intestine area or is it common?
IT just seems like the more I read about the side effects the more I get them, and get suspicious and even delusional...
Posted 08 July 2013 - 07:19 PM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users